# SDR DLM88100538

- Difficulty date: February 28, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 48,616 hours, 36,153 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Damaged
- Location: Rt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 2000 MSL HOT ODOR NOTICED IN C/P SIMILAR TO HOT DUCTS F/A CALLED TO REPORT LAV SMOKE DETECTOR ON F/O SIDE NO SMOKE PRESENT MEX VALVE WERE AT MID RANGE DUCT TEMPT 80 DEG.  INSPECTED ACFT FOR LEAKS NTF.  INSPECTED APU INLET NTF.  REPLACED 2 DUCT BOOTS RT PACK STATED OPN 5089 DUCT BURN ACCOMPLISHED TO ITEM 5. COMPLETED OP 5089 DUCT BURN
